# SDR R61A201209150520

- Difficulty date: September 15, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000231
- Aircraft time: 9,749 hours, 5,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD RIGHT SEAT TRACK AT FRAMES 14 TO 18 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FF SEAT TRACK IAW EMB 190 SRM 51-40-02 AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
